# SDR 2007UALA02351

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 42,094 hours, 30,689 cycles
- Engine: Ge CFM56*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: None
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SUSPECTED FUEL LEAK.   [07-24-07]   PERFORMED TROUBLESHOOTING. NO LEAK FOUND. ALL OPERATIONAL CHECKS PASSED.
